# SDR UPS06846338

- Difficulty date: February 22, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs1220 L33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PIT SLIDING CARGO DOOR TORQUE BOX UPPER WEB CRACKED STA 1220 L33L.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-02-00,  AND 51-1-21.
